# SDR AALA202408058819

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 31,602 hours, 10,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR ACCUMULATOR REQUIRES SERVICING. AMBIENT TEMP: 84F BOTTLE PSI: 1500. SERVICED THE R4 DOOR ACCUMULATOR IAW AMM 52-10-00.
